# SDR COMA0570054

- Difficulty date: May 20, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 6,764 hours, 5,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 6,764 hours, 5,217 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 - FUSELAGE TRANSVERE BEAM IS CORRODED BEYOND LIMITS.  PERFORMED A MAJOR REPAIR TO FS 280 TRANSVERSE BEAM BY REMOVING CORRODED BEAM AND INSTALLING NEW BEAM P/N CC670-34175-71AW CRJ 700 SRM 51-42-06-001-001-A01 AND INSTALLING REPAIR DOUBLERS P/NS 670-53-11-047-2 AND 670-53-11-047-3 AND INSTALLED RADIUS PLATE PN 670-53-11-047-4 IAW BOMBARDFIER REO 670-53-11-047 REV A.
